# SDR C2XA99CL130

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 85271
- Condition: Failed
- Location: Rt Mlg
- Part time: 1,898 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CLE - FLT 3875 - THE CREW REPORTED, RECEIVED LANDING GEAR AIR/GROUND FAIL MESSAGE DURING LANDING APPROACH.  THE LANDING WAS ABORTED AND THE CREW PERFORMED THE PROCEDURES IN THE QRH MANUAL.  THE AIRCRAFT LANDED IN CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 WEIGHT ON WHEELS SWITCH ON THE RIGHT MAIN LANDING GEAR.  OPERATIONAL CHECKS WERE GOOD IAW EMBRAER 145 MM 32-63-00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
